Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 32, Number 3

All articles in this issue are freely accessible.

Boundary values of an analytic function and the Tchebycheff method of approximation
J. L. Walsh.
Trans. Amer. Math. Soc. 32 (1930), 335-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501541
On power characters of singular integers in a properly irregular cyclotomic field
H. S. Vandiver.
Trans. Amer. Math. Soc. 32 (1930), 391-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501542
On Gibbs’s phenomenon for the developments in Bessel’s functions
Charles N. Moore.
Trans. Amer. Math. Soc. 32 (1930), 409-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501543
Surface transformations
F. R. Bamforth.
Trans. Amer. Math. Soc. 32 (1930), 417-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501544
On Galois fields of certain types
Leonard Carlitz.
Trans. Amer. Math. Soc. 32 (1930), 451-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501545
A canonical form of Green’s projective analogue of the Gauss differential equations
V. G. Grove.
Trans. Amer. Math. Soc. 32 (1930), 473-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501546
On irreducible polynomials in several variables which become reducible when the variables are replaced by powers of themselves
Eli Gourin.
Trans. Amer. Math. Soc. 32 (1930), 485-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501547
Functional properties of the solutions of differential systems
William M. Whyburn.
Trans. Amer. Math. Soc. 32 (1930), 502-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501548
An inverse problem of the calculus of variations for multiple integrals
Lincoln La Paz.
Trans. Amer. Math. Soc. 32 (1930), 509-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501549
Postulates for the inverse operations in a group
Morgan Ward.
Trans. Amer. Math. Soc. 32 (1930), 520-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501550
On sequences of continuous functions having continuous limits
D. C. Gillespie and W. A. Hurwitz.
Trans. Amer. Math. Soc. 32 (1930), 527-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501551
Series associated with certain irregular third-order boundary value problems
Lewis E. Ward.
Trans. Amer. Math. Soc. 32 (1930), 544-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501552
Hypergeodesic mapping of a surface on a plane
Ernest P. Lane.
Trans. Amer. Math. Soc. 32 (1930), 558-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501553